# SDR CALA0600041

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 19,871 hours, 7,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN WAS FOUND CORRODED UNDER AIRFONE ANTENNA WITH A DENT AT STA 1510, LBL 4.  A PERMANENT REPAIR WAS INSTALLED USING A DOUBLER  IAW ECRA 5330-03521.
